# SDR ABXA9801194

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196181
- Condition: Cracked
- Location: Bs 718
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT FUSELAGE MAIN FRAME AT STATION 718 CRACKED.  REPLACED MAIN FRAME IAW DC9 SRM 51-2-0.
